Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 31, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Aug 28, 2012, 5:19 PM EDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2012, 5:19 PM EDT (21:19 UTC)
- Expired
- Aug 31, 2012, 2:58 AM EDT
- In force
- 58 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
415 WHUS72 KTAE 282119 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 519 PM EDT TUE AUG 28 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR EASTERN SECTIONS OF THE COASTAL WATERS UNTIL 2 PM EDT THURSDAY... .CONDITIONS WILL GRADUALLY IMPROVE AS HURRICANE ISAAC MOVES INLAND ALONG THE CENTRAL GULF COAST TONIGHT AND WEAKENS OVER THE NEXT FEW DAYS. GMZ730-755-765-775-290230- /O.NEW.KTAE.SC.Y.0031.120828T2119Z-120830T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 519 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THURSDAY. * PEAK WINDS: SOUTH 25 TO 30 KNOTS. * PEAK SEAS: 12 TO 16 FEET...EXCEPT 7 TO 10 FEET IN APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BARRY
10 follow-up statements
489 WHUS72 KTAE 290355 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1155 PM EDT TUE AUG 28 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR GULF OF MEXICO WATERS FROM APALACHICOLA TO DESTIN OUT 60 NAUTICAL MILES UNTIL 2 PM EDT THURSDAY... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR GULF OF MEXICO WATERS FROM APALACHICOLA TO THE SUWANNEE RIVER OUT 60 NAUTICAL MILES...INCLUDING APALACHEE BAY UNTIL 8 PM EDT WEDNESDAY... .CONDITIONS WILL GRADUALLY IMPROVE ACROSS THE COASTAL WATERS AS HURRICANE ISAAC SLOWLY MOVES INLAND AND WEAKENS ACROSS THE LOWER MISSISSIPPI VALLEY AND INTO THE SOUTHERN PLAINS THROUGH THE REMAINDER OF THE WEEK. GMZ750-770-300000- /O.EXA.KTAE.SC.Y.0031.000000T0000Z-120830T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1155 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THURSDAY... * PEAK WINDS: SOUTH 20 TO 25 KNOTS. FREQUENT GUSTS TO AROUND 30 KNOTS. * PEAK SEAS: 15 TO 20 FEET...GRADUALLY SUBSIDING THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-300000- /O.EXT.KTAE.SC.Y.0031.000000T0000Z-120830T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1155 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * PEAK WINDS: SOUTH 20 TO 25 KNOTS. OCCASIONAL GUSTS TO 30 KNOTS. * PEAK SEAS: 15 FEET...EXCEPT 10 FEET IN APALACHEE BAY. SEAS WILL GRADUALLY SUBSIDE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
530 WHUS72 KTAE 291511 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1111 AM EDT WED AUG 29 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR GULF OF MEXICO WATERS FROM APALACHICOLA TO DESTIN OUT 60 NAUTICAL MILES UNTIL 2 PM EDT THURSDAY... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR GULF OF MEXICO WATERS FROM APALACHICOLA TO THE SUWANNEE RIVER OUT 60 NAUTICAL MILES...INCLUDING APALACHEE BAY UNTIL 8 PM EDT TODAY... .HURRICANE ISAAC CONTINUED TO MOVE SLOWLY OVER SOUTHEAST LOUISIANA THIS MORNING...WITH A LARGE WIND FIELD CONTINUING TO AFFECT MUCH OF THE GULF OF MEXICO. ALTHOUGH TROPICAL STORM FORCE WINDS DO NOT EXTEND INTO OUR COASTAL WATERS...SMALL CRAFT ADVISORY LEVEL WINDS WERE AFFECTING A LARGE PORTION OF THE WATERS THIS MORNING. EVEN AS ISAAC MOVES SLOWLY INLAND AND WEAKEN...THE LARGE WIND FIELD SHOULD CAUSE SEAS IN THE NORTHEAST GULF OF MEXICO TO BE SLOW TO SUBSIDE...WITH A CONSIDERABLE COMPONENT DUE TO SOUTHWESTERLY SWELLS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR PORTIONS OF OUR GULF OF MEXICO WATERS THROUGH AT LEAST THURSDAY NIGHT. GMZ750-770-292130- /O.CON.KTAE.SC.Y.0031.000000T0000Z-120830T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1111 AM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THURSDAY. * WINDS: SOUTH TO SOUTHEAST AT 20 TO 25 KNOTS. FREQUENT GUSTS TO 30 KNOTS. * SEAS: 10 TO 14 FEET TODAY...SUBSIDING TO 7 TO 10 FEET BY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-292130- /O.CON.KTAE.SC.Y.0031.000000T0000Z-120830T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1111 AM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: SOUTH AROUND 20 KNOTS. OCCASIONAL GUSTS TO 30 KNOTS. * SEAS: 8 TO 11 FEET...BEGINNING TO SUBSIDE THIS AFTERNOON. LOWER SEAS IN THE SHALLOWER WATERS IN APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 08/DH
126 WHUS72 KTAE 291902 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 301 PM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY NIGHT... .WINDS WILL GRADUALLY DIMINISH THROUGH THURSDAY NIGHT AS TROPICAL STORM ISAAC MOVES SLOWLY NORTHWEST ACROSS LOUISIANA AND WEAKENS. BECAUSE ISAAC WAS SUCH A LARGE SYSTEM...IT WILL TAKE MORE TIME FOR THE SEAS TO SUBSIDE...AND ADVISORY CONDITIONS FOR HIGH SEAS MAY LINGER THROUGH LATE THURSDAY NIGHT. GMZ730-765-292015- /O.CAN.KTAE.SC.Y.0031.000000T0000Z-120830T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 301 PM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ750-755-770-775-300345- /O.EXT.KTAE.SC.Y.0031.000000T0000Z-120831T0900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 301 PM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT FRIDAY. * WINDS: SOUTH AROUND 20 KNOTS TONIGHT...DECREASING TO 15 TO 20 KNOTS THURSDAY. * SEAS: 10 TO 13 FEET TONIGHT...SUBSIDING TO 7 TO 10 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
403 WHUS72 KTAE 300217 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1017 PM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY NIGHT... .WINDS WILL GRADUALLY DIMINISH THROUGH THURSDAY NIGHT AS TROPICAL STORM ISAAC MOVES SLOWLY NORTHWEST ACROSS LOUISIANA AND WEAKENS. BECAUSE ISAAC WAS SUCH A LARGE SYSTEM...IT WILL TAKE MORE TIME FOR THE SEAS TO SUBSIDE...AND ADVISORY CONDITIONS FOR HIGH SEAS MAY LINGER THROUGH LATE THURSDAY NIGHT. GMZ750-755-770-775-300830- /O.CON.KTAE.SC.Y.0031.000000T0000Z-120831T0900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1017 PM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * WINDS: SOUTH AROUND 20 KNOTS TONIGHT...DECREASING TO 15 TO 20 KNOTS THURSDAY. * SEAS: 10 TO 13 FEET TONIGHT...SUBSIDING TO 7 TO 10 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BARRY
893 WHUS72 KTAE 300926 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 526 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY NIGHT FOR GULF OF MEXICO WATERS FROM APALACHICOLA WEST THROUGH DESTIN OUT 60 NAUTICAL MILES... .WINDS AND SEAS WILL CONTINUE TO GRADUALLY DIMINISH AS THE PRESSURE GRADIENT WEAKENS WHILE TROPICAL STORM ISAAC CONTINUES TO MOVE FURTHER AWAY FROM THE LOCAL AREA. GMZ755-775-301030- /O.CAN.KTAE.SC.Y.0031.000000T0000Z-120831T0900Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 526 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WATERS FROM THE OCHLOCKONEE RIVER TO APALACHICOLA OUT 6O NAUTICAL MILES. $$ GMZ750-770-301730- /O.EXT.KTAE.SC.Y.0031.000000T0000Z-120831T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 526 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL FRIDAY MORNING... * WINDS: SOUTH AROUND 20 KNOTS. * SEAS: 7 TO 10 FEET TONIGHT...SUBSIDING TO 5 TO 7 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
230 WHUS72 KTAE 300930 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 530 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY NIGHT FOR GULF OF MEXICO WATERS FROM APALACHICOLA WEST THROUGH DESTIN OUT 60 NAUTICAL MILES... .WINDS AND SEAS WILL CONTINUE TO GRADUALLY DIMINISH AS THE PRESSURE GRADIENT WEAKENS WHILE TROPICAL STORM ISAAC CONTINUES TO MOVE FURTHER AWAY FROM THE LOCAL AREA. GMZ750-770-311200- /O.CON.KTAE.SC.Y.0031.000000T0000Z-120831T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 530 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL FRIDAY MORNING... * WINDS: SOUTH AROUND 20 KNOTS. * SEAS: 7 TO 10 FEET TONIGHT...SUBSIDING TO 5 TO 7 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
988 WHUS72 KTAE 301407 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1007 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH EARLY FRIDAY... .WINDS WILL CONTINUE GRADUALLY DIMINISH AS ISAAC MOVES SLOWLY NORTHWEST ACROSS LOUISIANA AND WEAKENS. BECAUSE ISAAC WAS SUCH A LARGE SYSTEM...IT WILL STILL TAKE MORE TIME FOR THE SEAS TO SUBSIDE...AND ADVISORY CONDITIONS FOR HIGH SEAS MAY LINGER INTO LATE TONIGHT OR EARLY FRIDAY. GMZ755-775-302100- /O.EXB.KTAE.SC.Y.0031.000000T0000Z-120831T1000Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1007 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT FRIDAY. * WINDS: SOUTH 15 TO 20 KNOTS...DIMINISHING TO 10 TO 15 KNOTS BY LATE AFTERNOON OR EVENING. * SEAS: 6 TO 8 FEET...SUBSIDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-302100- /O.EXT.KTAE.SC.Y.0031.000000T0000Z-120831T1000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1007 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT FRIDAY. * WINDS: SOUTH AROUND 20 KNOTS...DIMINISHING TO AROUND 15 KNOTS THIS AFTERNOON. * SEAS: 7 TO 10 FEET...SUBSIDING TO 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
153 WHUS72 KTAE 301908 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 308 PM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH EARLY FRIDAY... .SEAS WILL CONTINUE TO SLOWLY SUBSIDE THIS EVENING AND TONIGHT AS SOUTHWEST TO SOUTHERLY SWELLS CONTINUE TO PUSH INTO THE COASTAL WATERS...DUE TO THE LINGERING CIRCULATION OF TROPICAL STORM ISAAC. THE SEAS ARE LIKELY TO REMAIN AT ADVISORY LEVELS...ESPECIALLY TO THE WEST OF APALACHICOLA...THROUGH MOST OF TONIGHT. GMZ750-755-770-775-311000- /O.CON.KTAE.SC.Y.0031.000000T0000Z-120831T1000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 308 PM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. * WINDS: SOUTHEAST AROUND 15 KNOTS...DIMINISHING TO AROUND 10 KNOTS OVERNIGHT. * SEAS: 6 TO 9 FEET...SUBSIDING IN THE LATE EVENING OR OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 08-LAMERS
638 WHUS72 KTAE 310217 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1017 PM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH EARLY FRIDAY... .SEAS WILL CONTINUE TO SLOWLY SUBSIDE OVERNIGHT AS SOUTHWEST TO SOUTHERLY SWELLS CONTINUE TO PUSH INTO THE COASTAL WATERS...DUE TO THE LINGERING CIRCULATION OF TROPICAL STORM ISAAC. THE SEAS ARE LIKELY TO REMAIN AT ADVISORY LEVELS... ESPECIALLY TO THE WEST OF APALACHICOLA...THROUGH MOST OF TONIGHT. GMZ750-755-770-775-310830- /O.CON.KTAE.SC.Y.0031.000000T0000Z-120831T1000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1017 PM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS: SOUTHEAST AROUND 15 KNOTS...DIMINISHING TO AROUND 10 KNOTS OVERNIGHT. * SEAS: 6 TO 9 FEET...SUBSIDING IN THE LATE EVENING OR OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BARRY
186 WHUS72 KTAE 310658 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 258 AM EDT FRI AUG 31 2012 ...THE SMALL CRAFT ADVISORY IS CANCELLED FOR GULF OF MEXICO WATERS FROM THE OCHLOCKONEE RIVER TO DESTIN OUT 60 NAUTICAL MILES... .SWELLS FROM ISAAC ARE DIMINISHING AND SEAS HAVE FALLEN TO BELOW ADVISORY LEVELS. GMZ750-755-770-775-310800- /O.CAN.KTAE.SC.Y.0031.000000T0000Z-120831T1000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 258 AM EDT FRI AUG 31 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR GULF OF MEXICO WATERS FROM THE OCHLOCKONEE RIVER TO DESTIN OUT 60 NAUTICAL MILES. $$ HARRIGAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 28, 12:30 PM EDT, 4 hours 49 minutes earlier.
Area forecast discussion, Aug 28, 12:30 PM EDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1230 PM EDT Tue Aug 28 2012
.NEAR TERM [Through Tonight]...At 1220 PM EDT, the National
Hurricane Center upgraded Isaac to a Hurricane. At 1220 PM EDT,
Hurricane Isaac was located near 28.1N and 88.6W, or about 300
miles WSW of Tallahassee or about 220 miles SW of Panama City FL.
The storm motion was NW at 10 MPH with a maximum wind speed of 75
MPH and a central pressure of 975mb. Gusty winds from outer rain
bands continue to impact primarily the area with the highest gusts
at coastal sections ranging from 29 knots at Apalachicola to 41
knots at Pensacola.
Tropical Storm Warnings have been discontinued for land areas
east of Destin and replaced with a coastal flood warning and high
surf warning based on the storm surge and beach erosion along the
Florida Panhandle and Big Bend Coastline.
COASTAL FLOODING... Storm surge rangine 2 to 4 feet above normal
tide has been overtopping some low coastal areas in Franklin, Bay
and Wakulla Counties. Surf heights are expected to build to 8 to
11 ft in Gulf Count and 9 to 14 feet with isolated higher breakers
near 16 feet along the beaches of Walton and Bay Counties. Minor
to moderate coastal inundation will impact beach access roads and
low lying areas along the coast during the peak time of high tide
midday today. The next high tide in the Florida Panhandle is
around 10AM CDT on Wednesday. Large battering surf and wave runup
will cause moderate to major beach erosion through Wednesday
evening. Rip current risk will be extreme.
&&
.MESOSCALE UPDATE...
So far the dry slot (apparent on water vapor and vis/IR imagery
and upper air data) has been suppressing deep moist convection
over our forecast area. A few, thin lines of shallow moist
convection have been forming and dissipating sporadically. While
the mid-upper troposphere has dried considerably over the past 12
hours, there remains a tremendous amount of moisture below 900 mb.
We have observed some weak rotation in several small showers this
morning, as the 0-1 km vertical wind shear magnitudes were quite
strong (near 35 kt at Eglin AFB radar), but these updrafts have
been too weak for sustained supercells. As Hurricane Isaac
translates farther away from our area and daytime vertical mixing
occurs, these local 0-1km wind shear values will slowly decrease
through the day. They have already dropped below 30 kt at Moody
AFB radar, and therefore the threat for tornadoes will primarily
be from Tallahassee westward, mainly in the FL Panhandle (where
enhanced convergence at the coast may help to tighten circulations
that move shore). As for the the PoP forecast, we do expect much
of our forecast area to get rain today, but most of these showers
will probably be very brief and barely enough to reach 0.01
inches. There is a low chance, but a chance none the less, that
(despite the dry air aloft) a heavy rain band or two could set up
training of cells over a small area, causing localized flooding.
However, the lack of deep layer moisture should limit the amounts
and coverage.
&&
.AVIATION [Through 12Z Wednesday]... The outer bands from
Hurricane Isaac will continue to provide periodic showers and
isold thunderstorms with gusts from 20 to 30 kts across coastal
and inland areas through Wednesday morning. Conditions are
expected to be mostly MVFR with CIGS ranging between 1500 to 2000
ft though the period with brief periods of IFR conditions when
heavy rain is expected to be present. Breezy conditions should
preclude fog.
&&
.MARINE...
Hurricane Isaac continues to move toward the southeast Louisiana
coast. Tropical Storm force winds and or gusts are expected over
the water through tonight. Seas also are expected to remain high
through the end of the week.
&&
.HYDROLOGY...
Rainfall amounts have been rather light across the area today.
The primary focus for heavy rain is now shifting into North
Central Alabama and North Central Georgia along and just south of
a frontal boundary. This rain would be falling in the upper
headwaters of the Flint and Chattahoochee Rivers. Depending on the
run-off generated, increased flows may be possible on the lower
Chattahoochee and Flint River later this week.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...COASTAL FLOOD ADVISORY until Midnight EDT tonight FOR FLZ118-
128-134.
COASTAL FLOOD WARNING until Midnight EDT /11 PM CDT/ tonight
FOR FLZ108-112-114-115-127.
HIGH SURF WARNING until 8 PM EDT /7 PM CDT/ Wednesday FOR
FLZ108-112-114-115.
GA...None.
AL...None.
GM...TROPICAL STORM WARNING FOR GMZ730-750-755-765-770-775.
&&
TROPICAL/STORM SURGE...Godsey
MESOSCALE UPDATE...Fournier
NEAR TERM...Lanier
SHORT/LONG TERM...Barry
AVIATION...Lanier
MARINE...Barry
FIRE WEATHER...Lanier
HYDROLOGY...Lanier/MooreHazardous weather outlook, Aug 28, 5:21 AM EDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 521 AM EDT TUE AUG 28 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-290930- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 521 AM EDT TUE AUG 28 2012 /421 AM CDT TUE AUG 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR COASTAL DIXIE AND COASTAL TAYLOR COUNTIES... ...A TROPICAL STORM WARNING REMAINS IN EFFECT FOR COASTAL BAY COASTAL FRANKLIN, COASTAL GULF, COASTAL JEFFERSON, COASTAL WAKULLA AND SOUTH WALTON COUNTIES AND FOR ALL THE COASTAL WATERS... .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE OUTER BANDS OF TROPICAL STORM ISSAC WILL CONTINUE TO PIVOT NORTHWESTWARD AND ACROSS OUR AREA. SOME OF THESE BANDS CAN PRODUCE GUSTY WINDS ESPECIALLY NEAR THE COAST ALONG WITH BRIEF HEAVY RAINS. WE CANNOT DISCOUNT A TORNADO OR WATERSPOUT. ANY HEAVY RAINS ON ALREADY SATURATED GROUNDS MAY CAUSE AT LEAST LOCALIZED FLOODING. STORM SURGE CAN ALSO INDUCE COASTAL FLOODING ESPECIALLY AT HIGH TIDE. PLEASE REFER TO THE HURRICANE LOCAL STATEMENT (HLS) AND THE FORECAST DISCUSSION (AFD) FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DESPITE ITS CONTINUED WESTWARD SHIFT...RAINBANDS ASSOCIATED WITH TROPICAL STORM ISSAC ARE EXPECTED TO IMPACT THE LOCAL AREA THROUGH AT LEAST WEDNESDAY. PLEASE REFER TO THE HURRICANE LOCAL STATEMENT (HLS) AND THE FORECAST DISCUSSION (AFD) FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... DUE TO THE POSSIBLE HAZARDS CREATED BY ISSAC...SPOTTER ACTIVATION REMAINS POSSIBLE INTO TONIGHT. BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 11:45 AM EDT | Coastal Flood Warning | TAE | Bay, Franklin, Gulf, Wakulla, Walton | 15 hr |
| Aug 28, 11:45 AM EDT | High Surf Warning | TAE | Bay, Franklin, Gulf, Walton | 15 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.